# SDR DU4R2006435

- Difficulty date: May 5, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT PIT ON FRAME AND FRAME SHEAR TIE BS 1500 S-29L TO S-27L.  REMOVED CORROSION ON FRAME, FOUND TO BE WITHIN LIMITS.  REMOVED CORRODED SHEAR TIES, FABRICATED AND INSTALLED 2 EACH SHEAR TIES 5.25 X .75 X .75 INCHES FROM 7075-T6 .040 IAW B757 SRM 53-00-53 FIG 106 DETAIL V, 51-40-02 AND 51-20-01.
